RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 769–771 (Mi dan36631)  

MATHEMATICS

On the application of Morseís method to nonlinear elliptic equations

I. V. Skrypnik

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (384 kB)

Bibliographic databases:

UDC: 517.948:519.3
Presented: ». Õ. ¬ŚÍůŗ
Received: 06.07.1971

Citation: I. V. Skrypnik, “On the application of Morseís method to nonlinear elliptic equations”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 769–771

Citation in format AMSBIB
\Bibitem{Skr72}
\by I.~V.~Skrypnik
\paper On the application of Morseís method to nonlinear elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 769--771
\mathnet{http://mi.mathnet.ru/dan36631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292119}
\zmath{https://zbmath.org/?q=an:0244.58002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36631
  • http://mi.mathnet.ru/eng/dan/v202/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019